MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; METER,GLUCOSE,EVENCARE G3,PROF.USE ONLY

Medline Industries, LP MEDLINE; METER,GLUCOSE,EVENCARE G3,PROF.USE ONLY
Catalog Number MPH3540
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we are using the evencare g3 blood glucose test strips, running the evencare g3 glucose control solutions and getting incorrect numbers that are not in range.".
 
Additional Manufacturer Narrative
The customer reported getting incorrect numbers that are not in range while using the evencare g3 blood glucose test strips and running the evencare g3 glucose control solutions.The glucose monitor was visually inspected before functional testing was conducted, and no signs of physical damage, wear, or defects were observed; functional evaluation was performed using both the customer provided evencare test strips and control solutions, as well as on hand evencare control test strips and control solutions.Based on the sample evaluation, the control solution supplied by the customer was not in range, while the glucose monitor reported as affected functioned as intended as the on hand evencare control solutions were within the specified ranges.It is difficult to determine an exact cause as it is unknown what could have contributed to the issue, and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
METER,GLUCOSE,EVENCARE G3,PROF.USE ONLY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
aaron ginsburg
three lakes drive
northfield, IL 60093--275
MDR Report Key50859618
Report Number1417592-2026-48235
Device Sequence Number13136181
Product Code NBW
UDI-Device Identifier10884389831199
UDI-Public10884389831199
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K120448
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH3540
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/02/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown